MathSciNet Relay Station
MathSciNet bibliographic data
MR2812533 47B38 (30H05 46E15 47B33)
Yu, Yanyan; Liu, Yongmin Weighted differentiation composition operators from $H^\infty$ to Zygmund spaces. Integral Transforms Spec. Funct. 22 (2011), no. 7, 507–520.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement